Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Pain (1994)
Date of Event
07/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with the ipg moving in the pocket and causing pain.Physician brought the patient into the or, re-sutured the ipg, and closed.